MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32543
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Zfen was placed (b)(6) 2020.Leak was thought to be potential type ll and we would re-evaluate.30 day ct follow up was performed and significant endoleak was still appreciated.Diagnostic angiograms confirmed type lll, thought to be tear of defect in flow divider.Patient was rescheduled to reline.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The william cook australia medical director reviewed the supplied imagining and confirmed there was an type iii endoleak and that it appears to be arising from a tear in the bifurcation of the distal component (zfen-d).It is not possible to speculate on the root cause of the tear from the imaging.Work order ac1062090 was reviewed and appears complete and correct.The ifu supplied with the complaint device for general information only lists endoleak as potential adverse events and states: ¿the long-term performance of endovascular grafts has not yet been established.All patients should be advised that endovascular treatment requires life long, regular follow-up to assess their health and performance of their endovascular graft¿.Based on the information provided a definitive root cause cannot be attributed, it is possible one of the following could have contributed to the reported issue: wear/abrasion/biodegradation at interface site between components procedural factors.
 
Event or Problem Description

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key10700421
Report Number9680654-2020-00033
Device Sequence Number11673858
Product Code MIH
UDI-Device Identifier10827002325439
UDI-Public(01)10827002325439(17)230708(10)AC1062090
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2023
Device Model NumberG32543
Device Catalogue NumberZFEN-P-2-30-124-R
Device Lot NumberAC1062090
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date01/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR